# SDR 04FDEA03085

- Difficulty date: November 11, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N409FE
- Make and model: Airbus A310-203
- Aircraft serial: 273
- Aircraft time: 34,472 hours, 22,037 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT CABIN DOOR INDICATED UNLOCKED AS SOON AS PRESSURIZED.  AIR TURN BACK, REMOVED AND REPLACED R-1 DOOR SWITCH RIG AND OPS CHECK GOOD IAW A310 AMM 52-71-11.
